# SDR ASAA201805214674

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,237 hours, 6,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT CHECKLIST,  WHEN RECALL WAS PUSHED, RECEIVED A FWD CABIN ZONE TEMP LIGHT,  EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED A BITE CHECK OF THE ZONE TEMP CONTROLLER NR 2, M1143. BITE AND PREVIOUS FLT FAULTED ZONE CABIN SENSOR FAULT,  TROUBLESHOT IAW FIM 21-62, TASK 814.  VERIFIED THE SENSOR M02847 WAS NOT OPEN OR SHORTED.   RESISTANCE CHECKS AT 4.180K OHMS. SENSOR APPEARS FILTHY. REMOVED AND REPLACED FWD PAX CABIN TEMP SENSOR ASSY IAW AMM 21-61-14-400-801. OPS CHECKED THE FWD PASS CABIN TEMP SENSOR IAW AMM 21-61-14-400-801. OPS NORMAL. PERFORMED  FIM 21-62 TASK 843, BITE CHECK OF ZTCS.  NR 1 HAD A BACKUP ZONE CABIN SENSOR FAULT.  ON RESET OF ZTCS, THE FAULT DID NOT RETURN.  REPLACED S1076.  PERFORMED A RESISTANCE CHECK OF T533. BOTH OPS NORMAL IAW TASK 843.  PERFORMED A STBY TEMP CONTROL VALVE TEST, BOTH LEFT AND RIGHT,  OPS NORMAL IAW AMM 21-51-11-400-801.  OPERATED BOTH LEFT AND RIGHT PACKS WITH NO FAULTS OR CONTROLLABILITY ISSUES. GROUND VERIFICATION GOOD.
